# SDR AALA202201039938

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 32,036 hours, 12,124 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531211
- Part serial: 11186H3645
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 32,040 hours, 12,125 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ARCING OBSERVED AT L2 SLIDING WINDOW NEAR DELAMINATED AREA Ï¿½ ECAM INDICATES ANTI-ICE LEFT WINDOW. REPLACED LEFT HAND WINDOW HEAT COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-42-34 (AALA202201036951) ALSO REPLACED THE L2 SIDING WINDOW PER TASK CARD 26L21156001 (AALA202201039938)
